Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 17 (1994), Issue 2, Pages 315-322
http://dx.doi.org/10.1155/S0161171294000451

Existence and uniqueness of equilibrium states of a rotating elastic rod

Department of Mathematics, University of Wisconsin-Eau Claire, Eau Claire 54702-4004, WI, USA

Received 7 April 1992; Revised 25 June 1992

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. B. M. Elgindi, “Existence and uniqueness of equilibrium states of a rotating elastic rod,” International Journal of Mathematics and Mathematical Sciences, vol. 17, no. 2, pp. 315-322, 1994. doi:10.1155/S0161171294000451